Further results for some third order differential systems with nonlinear dissipation. (English) Zbl 1076.34050

The author extends some previous existence and uniqueness results for periodic solutions of third-order differential equations to systems under some assumptions needed in order to avoid resonance.


34C25 Periodic solutions to ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: EuDML


[1] Afuwape A. U., Omari P., Zanolin F.: Nonlinear perturbations of differential operators with nontrivial kernel and applications to third-order periodic boundary value problems. J. Math. Anal. Appl. 143, 1 (1989), 35-56. · Zbl 0695.47044 · doi:10.1016/0022-247X(89)90027-9
[2] Andres J., Vlček V.: Periodic solutions of the third order parametric differential equations involving large nonlinearities. Math. Slovaca 41, 4 (1991), 337-349. · Zbl 0753.34025
[3] Conti G., Iannacci R., Nkashama M. N.: Periodic solutions of Liénard systems at resonance. Ann. Math. Pura. Appl. 141, 4 (1985), 313-327. · Zbl 0577.34035 · doi:10.1007/BF01766859
[4] Ezeilo J. O. C., Nkashama M. N.: Resonant and nonresonant oscillations for third-order nonlinear ordinary differential equations. Nonlinear Analysis, T.M.A. 12, 10 (1988), 1029-1046. · Zbl 0676.34021 · doi:10.1016/0362-546X(88)90098-3
[5] Ezeilo J. O. C., Omari P.: Nonresonant oscillations for some third-order Differential equations II. J. Nigerian Math. Soc. 8 (1989), 25-48.
[6] Mawhin J.: Topological Degree Methods in Nonlinear Boundary Value Problems. CBMS Regional Conference Series in Mathematics 40 (1979), American Math. Soc., Providence, R.I. · Zbl 0414.34025
[7] Mawhin J., Ward J. R.: Nonuniform nonresonance conditions at the two first eigenvalues for periodic solutions of forced Liénard and Duffing equations. Rocky Mount. J. Math. 12, 4 (1982), 643-653. · Zbl 0536.34022 · doi:10.1216/RMJ-1982-12-4-643
[8] Mawhin J., Ward J. R.: Periodic solutions of some forced Liénard differential equations at resonance. Arch. Math. 41 (1983), 337-351. · Zbl 0537.34037 · doi:10.1007/BF01371406
[9] Minhós F.: Periodic solutions for a third order differential equation under conditions on the potential. Portugaliae Math. 55, 4 (1998), 475-484. · Zbl 0923.34045
[10] Tejumola H. O., Afuwape A. U.: Periodic solutions of certain third-order nonlinear differential systems with delay. I.C.T.P. Trieste, Preprint IC/90/418)
[11] Ukpera A.S.: Periodicity results for strongly nonlinear systems of third order boundary value problems. Anal. Stiint. ale Univ. “Al. I. Cuza” 46 (2000), 215-230. · Zbl 1009.34013
[12] Ukpera A.S.: Periodic solutions of certain third order differential systems with nonlinear dissipation. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 41 (2002), 147-159. · Zbl 1040.34049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.